Solvability of two-point boundary value problems for systems of nonlinear differential equations of the form $\bf y^{\bf\pp}=g(t,y,y^\p,y^{\bf\pp})
Gespeichert in:
Veröffentlicht in: | The Rocky Mountain journal of mathematics 1990-12, Vol.20 (4), p.899-907 |
---|---|
Hauptverfasser: | , , |
Format: | Artikel |
Sprache: | eng |
Online-Zugang: | Volltext |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Zusammenfassung: | |
---|---|
ISSN: | 0035-7596 1945-3795 |
DOI: | 10.1216/rmjm/1181073050 |